Vol. 14, No. 4, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 4, 541–721
Issue 3, 361–540
Issue 2, 181–360
Issue 1, 1–179

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Boundary expression for Chern classes of the Hodge bundle on spaces of cyclic covers

Bryson Owens, Seamus Somerstep and Renzo Cavalieri

Vol. 14 (2021), No. 4, 571–594
Abstract

We compute an explicit formula for the first Chern class of the Hodge bundle over the space of admissible μ3-covers of n-pointed rational stable curves as a linear combination of boundary strata. We then apply this formula to give a recursive formula for calculating certain families of Hodge integrals containing λ1. We also consider covers with a μ2-action for which we compute λ2 as a linear combination of codimension-2 boundary strata.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 54.80.252.84 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
admissible covers, Hodge bundle, tautological classes, moduli space of curves
Mathematical Subject Classification 2010
Primary: 14H10
Milestones
Received: 16 December 2019
Revised: 1 March 2021
Accepted: 28 April 2021
Published: 23 October 2021

Communicated by Michael Jablonski
Authors
Bryson Owens
Department of Mathematics
Colorado State University
Fort Collins, CO
United States
Seamus Somerstep
Department of Mathematics
Colorado State University
Fort Collins, CO
United States
Renzo Cavalieri
Department of Mathematics
Colorado State University
Fort Collins, CO
United States